| Catalog Number |
309703 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that seventy syringes were found to be leaking.Verbatim: complaint via email.Email attached.On (b)(6)2026, during post production visual inspection of lot #20260825-383bba succinylcholine chloride 100mg/5ml (20mg/1ml), seventy syringes were found to be leaking.These units are not available for return.¿ product: sterile syringe tray 5ml (70 syringes).
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.